|hiv and hypertrophy
Oct 16, 2009
I have been hiv for 12yrs.I have been on many meds. Currently I am on reyataz,truvada, and norvir. I have had muscle pain since 3months before i was diagnosed hiv. After the AZT and all the body changes my muscles hurt even worse. Biopsy 7yrs ago showed a myopathy. My muscles are now getting bigger in my calves and shoulders. My feet and hands now hurt and I have incredible stiffness. The hypertrophy is very noticeable. Any ideas?
| Response from Dr. Henry
Further evaluation for myopathy, mitochondrial dysfunction, endocrine disorders, or rheumatologic disorders may be warranted. Rheumatologist are often helpful for assessment of myopathic pain/musclle disorders. Your current HIV regimen has not been clearly linked to an increased rate of myopathy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Don't Hear Back From My Doctor About My Hiv Test Results Is It Negative?
- Rare Symptoms Of Hiv
- What Percent Is The Chance Of Getting Hep C From Razors?
- What's The Difference Between Hpv And Hiv?
- Best Treatment For Peripheral Neuropathy In Feet
- Sexually Transmitted Diseases Neurological Problems And Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.